# SDR YENA2018100160393

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,355 hours, 25,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 32145410
- Part serial: 008475
- Condition: Failed
- Location: Cabin
- Part time: 45,364 hours, 15,959 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1558, BOG-FLL. FOUND FWD GALLEY EMERG EXIT LIGHT AS WELL AS ROW 1 AND 3 LIGHTS OUT; FOUND GALLEY BATTERY CHARGER, FWD LT SIDE, BAD. REPLACED BATTERY CHARGER PER AMM 33-51-00. GROUND CHECK GOOD.
